MAUDE Adverse Event Report: COVIDIEN LP - SUPERDIMENSION INC ILLUMISITE; SYSTEM, X-RAY, TOMOGRAPHY, COMPUTED

COVIDIEN LP - SUPERDIMENSION INC ILLUMISITE; SYSTEM, X-RAY, TOMOGRAPHY, COMPUTED
Model Number ILS-1000-CS
Medical Device Problem Codes Use of Device Problem (1670); Application Network Problem (2879); Activation, Positioning or Separation Problem (2906); Unintended Application Program Shut Down (4032)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/18/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that preoperatively, there was an issue within startup of the unit when it shut down unexpectedly and had to be rebooted.A system check for the device was requested due to concerns from end users.There was no patient involvement.
 
Event or Problem Description
It was reported that preoperatively, there was an issue within startup of the unit when it shut down unexpectedly and had to be rebooted.A system check for the illumisite was requested due to concerns from end users.There was no patient involved.Upon servicing, three issues were identified.First issue was a user interface screen pop-up window difference the account were not familiar with.One of the user volunteered to be the patient on the table and the other one as the clinician, while the field service engineer (fse) observed, upon attaching leads it was discovered that placement and the adhering of the tape on clothes made the tape not stick well.Upon the lead detaching intermittently, the pop-up window difference appeared.After troubleshooting and discussing the previous patient, it was suspected the elasticity of said patient could have caused this issue to occur.The remaining two issues was the trackball and the locater board cable assembly alignment.The fse was able to clean the optics within the trackball assembly which was fully covered by residue.Once cleaned throughout trackball was operational.The locater board cabling needed to be retightened and realigned back into place.This was done manually and is now back in proper alignment to the red dots on the cables.All issues resolved.
 
Additional Manufacturer Narrative
Additional information: b5, g3, h6.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.H3 evaluation summary: medtronic conducted an investigation based upon all information received.The depot/field service received one ils-1000-cs for evalu ation.Functional testing found that the trackball was not working and was covered in residue.The condition of the trackball was addressed by cleaning.The red dots on the locator board (lb) were not aligned.The condition of the lb was addressed by a manual realignment.An error would occur when the patient sensor triplet (pst) would fall/disconnect.The condition of the pst was due to adhering them to fabric, rather than skin.It was reported that the system spontaneously shuts down.The reported issue could not be confirmed.The most likely cause could not be established from the information available.It was also reported that there was lead detaching intermittently, the pop-up window difference appeared, and locater board cable assembly alignment issue.The reported issues were confirmed.The product analysis noted evidence that the device was not used as intended.It was additionally reported that there was trackball issue.The reported issue was confirmed.The most likely cause was from maintenance issue.The manufacturing records for each device are thoroughly reviewed prior to release to ensure that it meets all medtronic quality specifications.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
ILLUMISITE
Common Device Name
SYSTEM, X-RAY, TOMOGRAPHY, COMPUTED
Manufacturer (Section D)
COVIDIEN LP - SUPERDIMENSION INC
161 cheshire lane, suite 100
plymouth MN 55441
Manufacturer (Section G)
COVIDIEN LP - SUPERDIMENSION INC
161 cheshire lane, suite 100
plymouth MN 55441
Manufacturer Contact
justin ellis
8200 coral sea st ne
mounds view, MN 55112
7635265677
MDR Report Key21578280
Report Number3004962788-2025-00040
Device Sequence Number8226018
Product Code JAK
UDI-Device Identifier10884521723634
UDI-Public10884521723634
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K191394
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberILS-1000-CS
Device Catalogue NumberILS-1000-CS
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/18/2025
Supplement Date Received by Manufacturer02/25/2025
07/14/2025
Initial Report FDA Received Date03/11/2025
Supplement Report FDA Received Date03/17/2025
07/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/14/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown